# SDR DALA2017013000740

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N306DQ
- Make and model: Boeing 737732
- Aircraft serial: 29633
- Aircraft time: 24,965 hours, 10,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEAT EMERGENCY LIGHT INOPERATIVE AT SEAT 28DEF. MAINTENANCE REPAIRED THE WIRE IAW WSPM 20-10-13. OPS CHECKED IAW AMM 33-51-00.
